# SDR CA041123007

- Difficulty date: November 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 152
- Aircraft time: 14,670 hours
- Engine: Lyc O235L2C
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 0400107150
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT RUDDER CABLE FOUND SLIGHTLY FRAYED WHERE IT TRAVELS OVER THE REARMOST PULLEY IN THE AFT FUSELAGE.  THERE WERE APPROXIMATELY 8 TO 10 WIRES BROKEN.  CABLE WAS REPLACED WITH NEW.
